Pacific Journal of Mathematics

On ``Tauberian theorems via block-dominated matrices''.

T. A. Keagy

Article information

Source
Pacific J. Math., Volume 110, Number 1 (1984), 119-124.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102711102

Mathematical Reviews number (MathSciNet)
MR722743

Zentralblatt MATH identifier
0551.40005

Subjects
Primary: 40E05: Tauberian theorems, general

Citation

Keagy, T. A. On ``Tauberian theorems via block-dominated matrices''. Pacific J. Math. 110 (1984), no. 1, 119--124. https://projecteuclid.org/euclid.pjm/1102711102


Export citation

References

  • [1] D. F. Dawson, Summability of matrix transforms of stretchings and subsequences, Pacific J. Math.,77 (1978), 75-81.
  • [2] D. F. Dawson, Summability of subsequences and stretchings of sequences, Pacific J. Math., 44 (1973), 455-460.
  • [3] J. A. Fridy, Tauberian theorems via block dominated matrices, Pacific J. Math., 81 (1979), 81-91.
  • [4] J. A. Fridy, An addendum to6Tauberian theorems via the block dominatedmatrices" Pacific J. Math.,89 (1980), 51-52.
  • [5] T. A. Keagy, On a Tauberian theorem of Lorentz and Zeller, Proc. Amer. Math. Soc, to appear.
  • [6] T. A. Keagy, Summability of alterations based on stretchings of sequences, to appear.
  • [7] G. G. Lorentz and K. L. Zeller, o- but not O-Tauberian theorems, Proc. Amer. Math. Soc, 45(1974), 401-404.

See also

  • Orig : J. A. Fridy. Tauberian theorems via block dominated matrices. Pacific Journal of Mathematics volume 81, issue 1, (1979), pp. 81-91.